# SDR CHQA20120324092

- Difficulty date: March 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 22,385 hours, 19,524 cycles
- Engine: Allsn AE3007A
- Engine time: 19,865 hours, 16,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FORWARD MAIN ENTRY DOOR EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 1 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECK WERE GOOD WITH NO FURTHER DEFECTS NOTED.
